| Catalog Number |
SAC-00522-1A |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "physician was advancing the catheter over the guidewire and noticed that it felt different.Discovered that the catheter had broken near the hub.".A new catheter was placed using a microintroducer to complete the procedure.The patient had no harm or injury.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Qn (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description